# SDR AWXA200200911

- Difficulty date: September 22, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 51,820 hours, 32,365 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY EQUIPMENT - FLIGHT CREW REPORTED THAT A EMERGENCY FLASHLIGHT WAS INOPERATIVE IN THE CABIN.  MAINTENANCE REPLACED THE BATTERY IN EMERGENCY FLASHLIGHT, OPERATIONAL CHECK WAS GOOD.
